# SDR WRN2008F00003

- Difficulty date: June 18, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 8DJ175LXR8
- Condition: Unserviceable
- Location: Nr1 Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ENG NR1 EGT OFF SCALE HIGH INDICATION. POINTER AT 6 O`CLOCK POSITION. POINTER AND DIGITAL READOUT AGREED. AMBER EGT LIGHT ON, ENGINE EGT LIGHT ON MWP, AND SSC. AC RETURNED TO FIELD, ABNORMAL PROCEDURES WERE PERFORMED AND APPROX. 8500 LBS OF FUEL WAS DUMPED TO ACCOMPLISH SAFE LANDING WT. AIRCRAFT LANDED NORMAL. C/A REMOVED AND REPLACED NR1 ENG EFT INDICATOR IAW 77-21-11 PG 401. TEST OK WIAW 77-21-11 PG 501. DURING TROUBLESHOOTING FOUND EFT BOTTOM LT THERMOCOUPLE HARNESS AND PROBE RESISTANCE OUT OF LIMITS IAW 77-21-01 PG 202. REMOVED AND REPLACED THERMOCOUPLE HARNESS AND PROBE IAW 77-21-01 PG 202. LOW PRESSURE AND HIGH PRESSURE TURBINE SECTIONS BOROSCOPED AND FOUND SATISFACTORY. MAX POWER ASSURANCE RUN ACCOMPLISHED AND FUNCTIONED SATISFACTORY, AIRCRAFT RETURNED TO SERVICE. (A)
